Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have swollen lymph nodes, headaches. On Qlaira birth control pill. Explain

Good day i was wondering i am on Qlaira birth control pill for almost a year now my problem is that ever since i was pregnant with my first son my period did not return after my second son and after i weened him of the breast i was first on yasmin but yasmin have given my swallon lymph glands, so they changed it to qlairia but the thing is ever since i used qlairia i am so tired some days and so moody and get bad headaches and i dont even get a period i also get thrush especially when i suppose to get my period
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

You need to know that when taking birth control pills you can be faced with the challenging problem of menstrual irregularities or even secondary amenorrhea.
Qlaira comes with its own side effects which includes headache and depression. So you might be experiencing side effects of qlaira.
I suggest you talk with your doctor to see if it is the cause of your headache and depressive mood.

Hope this helps
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor